Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Tiredness, joint, muscle pains, fatigue, flu, herpes, warts, fevers. Was on NSAIDs and steroids, Delagil 250 mg. Any treatment?

Hello! I'm 37 years old female from Azerbaijan. I have visited many doctors but no one could have made a diagnosis. This happened to me first time about 15 years ago (I was 22 years old student): once I caught a cold and developed a fever and diarrhoea. This did last only 1 day, on the next day my body temperature and stool got normal by itself. . But couple of weeks later I noticed that I was getting tired very fast, developed joint and muscle pains, though I never had an arthritis, and plus low grade fevers all the time. This had lasted about 3-4 months before I went to see a doctor. I was examined very carefully, but nothing did come.: all my blood tests were normal. During the next several months I was checked repeatedly, and again nothing. But I was feeling worse day after day, because of the severe fatigue and fevers. I could not even dress, bath and etc.NSAIDs and steroids did'n help at all. Also, I noticed that taking high-caloric food, emotinal stress, wheather changes (raining or windy wheater) and taking vitamins, iron supplements or something that might stimulate immune system, could increase fever and joint/muscle pains. So I decided that this probably was something related to autoimmunity, some chronic condition that requires immune supression. I started taking Delagil 250 mg daily without doctor's advice as they could not help me at all. Within 4 months all my problems disappeared: no fever, no pains, no fatigue! I was happy and developed very successful professional life. I kept taking Delagil about 2 years,( if I happened sometimes to stop taking Delagil, all mentioned symptoms were immediately back), then slowly tapered and finally, stopped. I had to stop Delagil because another problem did come soon: because of the immune supression I became easy target for any infection, especially for viruses as far as I noticed: if I had a flu it would last about month or more, I developed warts ( palmar and plantar), and once, after having used friend's lipstck I caught herpes ( I never had herpes outbreaks before). Herpes blisters have spread throughout my mouth and lips and they NEVER disappear : they persist all the time.!!! ( I checked autoantibodies - very high serotype 1) I was feeling pretty fine until recently I had chronic cholecystitis exacerbation. I have managed my cholecystitis, but after that, I developed low grade fevers again, not every day, but still quite often. Though I have no muscle and joint pains. I refused my self in personal life and in building family just because of this condition that has been bothering me since my young ages. My question is: any idea what this condition could be? How to manage my herpes blisters that do not break out, but not getting heal either? And finally, what to do with my chronic fevers and fatiques?I would be very grateful if I could get any answer, any suggestion, any advice, please.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The multiple symptoms that you have mentioned are likely to be related to an immune related disorder. You need to have a few blood test under the guidance of a rheumatologist to find out the exact diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor